Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 20, 2016, 11:30 PM CDT for 4 counties in Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2016, 11:30 PM CDT (04:30 UTC)
- Expired
- Apr 21, 2016, 12:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Dickens County, TX, Kent County, TX, King County, TX, Stonewall County, TX
The radar
The Lubbock radar (KLBB), 110 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 11:55 PM CDT | HAIL 1 | 3 Se Girard, TX | SPORADIC QUARTER SIZE HAILSTONES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 8:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2940 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326
WUUS54 KLUB 210430
SVRLUB
TXC125-263-269-433-210500-
/O.NEW.KLUB.SV.W.0059.160421T0430Z-160421T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 PM CDT WED APR 20 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN STONEWALL COUNTY IN NORTHWESTERN TEXAS...
EASTERN KENT COUNTY IN NORTHWESTERN TEXAS...
SOUTHWESTERN KING COUNTY IN NORTHWESTERN TEXAS...
SOUTHEASTERN DICKENS COUNTY IN NORTHWESTERN TEXAS...
* UNTIL MIDNIGHT CDT
* AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIRARD...OR 8
MILES NORTH OF JAYTON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
JAYTON...SPUR...GIRARD AND CLAIREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3349 10090 3364 10056 3340 10017 3305 10076
TIME...MOT...LOC 0430Z 313DEG 26KT 3337 10057
HAIL...1.50IN
WIND...<50MPH
$$
263 follow-up statements
919 WWUS54 KLUB 210437 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1137 PM CDT WED APR 20 2016 TXC125-263-269-433-210500- /O.CON.KLUB.SV.W.0059.000000T0000Z-160421T0500Z/ STONEWALL TX-KENT TX-KING TX-DICKENS TX- 1137 PM CDT WED APR 20 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN STONEWALL...EASTERN KENT...SOUTHWESTERN KING AND SOUTHEASTERN DICKENS COUNTIES... AT 1137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF SWENSON TO NEAR GIRARD...MOVING SOUTHEAST AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... JAYTON...GIRARD AND CLAIREMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3341 10086 3355 10042 3340 10017 3305 10076 TIME...MOT...LOC 0437Z 315DEG 21KT 3341 10039 3329 10072 HAIL...1.25IN WIND...<50MPH $$ 26
268
WWUS54 KLUB 210445
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1145 PM CDT WED APR 20 2016
TXC125-210455-
/O.CAN.KLUB.SV.W.0059.000000T0000Z-160421T0500Z/
DICKENS TX-
1145 PM CDT WED APR 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKENS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3305 10076 3332 10079 3340 10060 3340 10052
3344 10052 3351 10035 3340 10017
TIME...MOT...LOC 0445Z 309DEG 24KT 3339 10032 3325 10067
$$
TXC263-269-433-210500-
/O.CON.KLUB.SV.W.0059.000000T0000Z-160421T0500Z/
STONEWALL TX-KENT TX-KING TX-
1145 PM CDT WED APR 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN STONEWALL...EASTERN KENT AND SOUTHWESTERN KING
COUNTIES...
AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF SWENSON TO NEAR JAYTON...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
JAYTON...GIRARD AND CLAIREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3305 10076 3332 10079 3340 10060 3340 10052
3344 10052 3351 10035 3340 10017
TIME...MOT...LOC 0445Z 309DEG 24KT 3339 10032 3325 10067
HAIL...1.00IN
WIND...<50MPH
$$
26439 WWUS54 KLUB 210450 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1150 PM CDT WED APR 20 2016 TXC269-210500- /O.CAN.KLUB.SV.W.0059.000000T0000Z-160421T0500Z/ KING TX- 1150 PM CDT WED APR 20 2016 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KING COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN TEXAS. LAT...LON 3305 10076 3332 10079 3340 10060 3340 10018 TIME...MOT...LOC 0450Z 313DEG 26KT 3337 10030 3323 10065 $$ TXC263-433-210500- /O.CON.KLUB.SV.W.0059.000000T0000Z-160421T0500Z/ STONEWALL TX-KENT TX- 1150 PM CDT WED APR 20 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN STONEWALL AND EASTERN KENT COUNTIES... AT 1150 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF SWENSON TO NEAR JAYTON...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... JAYTON...GIRARD AND CLAIREMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3305 10076 3332 10079 3340 10060 3340 10018 TIME...MOT...LOC 0450Z 313DEG 26KT 3337 10030 3323 10065 HAIL...1.00IN WIND...<50MPH $$ 26
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 7:04 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 20, 7:04 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 704 PM CDT WED APR 20 2016 .AVIATION... NORTHWEST FLOW ALOFT WITH AN UPPER LEVEL LOW PRESSURE TROUGH EXPECTED TO PASS JUST NORTH OF THE AREA OVERNIGHT. DRYLINE FROM KLBB TO KPVW INITIALLY WITH A LOW CHANCE FOR THUNDERSTORMS DURING THE EARLY EVENING. SCATTERED TO NUMEROUS THUNDER GENERATING ACROSS THE WESTERN PANHANDLE EXPECTED TO SWEEP SOUTHEAST LATER IN THE EVENING WITH BEST CHANCE MOVING INTO KCDS LATE EVENING TO EARLY MORNING THURSDAY. STORMS ALSO APPEAR WILL BRUSH CLOSE ENOUGH TO KPVW SO ADDED TEMPO THUNDER GROUPS AT KPVW AS WELL AS ALREADY IN THE KCDS TAF. LESS CERTAIN STORMS WILL MAKE IT AS FAR SOUTH AS KLBB SO STILL NOT INDICATED. SURFACE WINDS WILL TURN NORTH TO NORTHEAST BEHIND A SURFACE OUTFLOW/COLD FRONT BOUNDARY AND LIKELY TO SPREAD MOSTLY A LOW MVFR CLOUD LAYER BACK INTO THE TERMINALS OVERNIGHT INTO EARLY THURSDAY. UPPER RIDGE WILL BEGIN BUILDING ON THURSDAY WITH EVENTUAL TURN TO VFR EXPECTED. RMCQUEEN && .PREV DISCUSSION... /ISSUED 308 PM CDT WED APR 20 2016/ SHORT TERM... EYES ARE POINTED TO THE NORTHWEST AWAITING INITIATION OF WHAT WILL BE AN MCS THAT WILL ROLL SEWD ACROSS THE PANHANDLE THROUGH THE EASTERN THIRD TO HALF OF THE FCST AREA OVERNIGHT. WILL NUDGE POPS UP SLIGHTLY FROM PREVIOUS FCST SOLIDLY INTO LIKELY CATEGORY FOR THE EASTERN THIRD OF THE FCST AREA TAPERING TO SLIGHT CHANCE AND EVEN A SLIVER OF NO PRECIP MENTION ACROSS THE WEST. FOCUS WILL SHIFT TO SERN ZONES AFTER 06Z WITH THE MCS LIKELY SHIFTING TO THE SOUTH AND EAST OF THE FCST AREA BY 12Z. COOLER...DRIER AIR MASS TO FILTER IN BEHIND THE MCS AND THE MAIN DRIVER FOR THIS SYSTEM...A MID LEVEL SPEED MAX ROTATING AROUND THE PERSISTENT UPPER LOW THAT THIS AFTERNOON IS DRIFTING EWD OVER THE CENTRAL HIGH PLAINS. SUNSHINE WILL HELP PUSH TEMPS UP INTO THE 70S DESPITE THE COOL AIR MASS. OBJECTIVE GUIDANCE LOOKS FINE FOR FCST HIGH TEMPS. DEW POINT TEMPS WILL FALL INTO THE 30S AND 40S. RESULTING STABILITY WILL PRECLUDE POPS AND USHER IN A QUIETER PERIOD OF WEATHER. LONG TERM... WINDS WILL GRADUALLY VEER BACK TO THE SOUTH BY FRIDAY AFTERNOON AS A LEE TROF DEVELOPS CREATING THE BEGINNINGS OF WHAT WILL BE BREEZY DAYS AHEAD. WINDS WILL INCREASE TO 15-25 MPH /HIGHEST ACROSS OUR NORTHWEST COUNTIES/ AND VEER TO THE SOUTHWEST BY SATURDAY AFTERNOON AS A DRYLINE PUSHES ACROSS THE FA. CONVECTION LOOKS DOUBTFUL ALONG THE DRYLINE AS THE BEST UPPER LEVEL LIFT WILL BE TO THE NORTH AND WEST OF THE REGION. THE ECMWF SHOWS THE HIGHEST CHANCES FOR PRECIP WHICH IS NOT EXTREMELY HIGH. ANY MENTIONABLE POPS WILL BE KEPT OUT OF THE FORECAST FOR THE TIME BEING. THE DRYLINE WILL HAVE A SLIGHT RETREAT LATE SATURDAY BEFORE SURGING EASTWARD AS AN UPPER LEVEL LOW MOVES ACROSS THE CENTRAL PLAINS. WINDS WILL AGAIN VEER THIS TIME TO THE WEST AND WILL INCREASE TO 20-25 MPH AS THE LOW TO MID LEVELS DRY. SOME WINDS MAY BE HIGHER ACROSS THE SOUTHWESTERN TX PANHANDLE. CONVECTION LOOKS POSSIBLE TO THE EAST OF OUR FA BY SUNDAY EVENING AS A SHORTWAVE MEETS UP WITH THE DRYLINE. THINGS WILL CALM DOWN A BIT ON MONDAY AS A WEAK BACKDOOR FRONT DRIFTS INTO THE REGION. THIS DOES NOT LAST LONG AS ANOTHER LEE TROF DEVELOPS MONDAY AFTERNOON. THE MODELS THEN DIVERGE A BIT BEYOND MONDAY AS THE GFS KEEPS A SECOND UPPER LEVEL LOW WELL TO OUR NORTHWEST OVER WY WHICH WOULD HELP KEEP WINDS ON THE /RELATIVE/ LOW SIDE...20-25 MPH. THE ECMWF DIGS THE LOW MUCH FARTHER SOUTH INTO SOUTHEASTERN CO. THIS WOULD ALLOW FOR A WINDY DAY...30+ MPH. GIVEN THE LENGTH OF TIME BETWEEN NOW AND THEN AS WELL AS CONTINUED MODEL DIFFERENCES WINDS IN THE FORECAST WILL BE KEPT ON THE LOWER SIDE. && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Apr 20, 10:44 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1044 PM CDT WED APR 20 2016 TXZ021>044-220345- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1044 PM CDT WED APR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN SOUTH PLAINS AND ROLLING PLAINS LATE THIS EVENING INTO EARLY THURSDAY MORNING. THIS COMPLEX WILL BRING THE THREAT OF PING PONG BALL SIZE HAIL...WIND GUSTS TO 65 MPH...AND LOCALLY HEAVY RAINFALL.THE GREATEST RISK OF THESE CONDITIONS WILL BE MAINLY SOUTH OF RALLS...MATADOR...AND PADUCAH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE ENCOURAGED AS THE STORMS PASS THROUGH THE AREA.
In the hours before
Local storm report, Apr 20, 8:00 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
800 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL TULIA 34.54N 101.77W
04/20/2016 E1.00 INCH SWISHER TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1600078
JGDLocal storm report, Apr 20, 9:40 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 3 N FLOYDADA 34.03N 101.34W
04/20/2016 E1.00 INCH FLOYD TX STORM CHASER
ON 207...HAIL 1 DEEP ON ROAD
&&
EVENT NUMBER LUB1600079
JGDLocal storm report, Apr 20, 10:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1015 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM NON-TSTM WND GST 6 SSW ANTON 33.73N 102.19W
04/20/2016 M59 MPH HOCKLEY TX MESONET
MEASURED BY WEST TX MESONET. ASSOCIATED WITH VIRGA.
&&
EVENT NUMBER LUB1600080
MCZLocal storm report, Apr 20, 10:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1042 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL 6 WSW MCADOO 33.70N 101.10W
04/20/2016 E1.00 INCH CROSBY TX STORM CHASER
&&
EVENT NUMBER LUB1600081
MCZLocal storm report, Apr 20, 10:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1051 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL DICKENS 33.62N 100.84W
04/20/2016 E0.75 INCH DICKENS TX LAW ENFORCEMENT
COVERING THE GROUND.
&&
EVENT NUMBER LUB1600082
MCZLocal storm report, Apr 20, 11:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1122 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL SPUR 33.48N 100.86W
04/20/2016 E0.70 INCH DICKENS TX POLICE DEPT
&&
EVENT NUMBER LUB1600083
MCZThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:39 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 36 min |
| Apr 20, 8:11 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 34 min |
| Apr 20, 8:40 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 35 min |
| Apr 20, 9:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Motley | 31 min |
| Apr 20, 9:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 30 min |
| Apr 20, 10:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd | 31 min |
| Apr 20, 10:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 35 min |
| Apr 21, 12:20 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 25 min |
| Apr 21, 12:44 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 31 min |
| Apr 21, 1:01 AM CDT | Severe Thunderstorm Warning | LUB | Terry | 44 min |
| Apr 21, 1:15 AM CDT | Areal Flood Advisory | LUB | Terry | 90 min |
| Apr 21, 1:31 AM CDT | Severe Thunderstorm Warning | LUB | Lynn | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.